# SDR REXA2019081601352

- Difficulty date: August 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN CANISTER, WELDED NR 3 IN STA. WS148 AT LH MAIN FUEL TANK. (AI) SUMMARY:  ON NRC 00356 CRACK IN CANISTER, WELDED NR 3 IN STA. WS148 AT LT MAIN FUEL TANK WAS REPAIRED PER INSTRUCTIONS OF CRJ-900 REO 670-57-42-577 REV-.
